On the characteristic polynomials of orbital varieties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 4, pp. 569-603.
@article{ASENS_1989_4_22_4_569_0,
     author = {Joseph, Anthony},
     title = {On the characteristic polynomials of orbital varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {569--603},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1989},
     doi = {10.24033/asens.1594},
     zbl = {0695.17003},
     mrnumber = {91d:17014},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1594/}
}
TY  - JOUR
AU  - Joseph, Anthony
TI  - On the characteristic polynomials of orbital varieties
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1989
DA  - 1989///
SP  - 569
EP  - 603
VL  - Ser. 4, 22
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1594/
UR  - https://zbmath.org/?q=an%3A0695.17003
UR  - https://www.ams.org/mathscinet-getitem?mr=91d:17014
UR  - https://doi.org/10.24033/asens.1594
DO  - 10.24033/asens.1594
LA  - en
ID  - ASENS_1989_4_22_4_569_0
ER  - 
%0 Journal Article
%A Joseph, Anthony
%T On the characteristic polynomials of orbital varieties
%J Annales scientifiques de l'École Normale Supérieure
%D 1989
%P 569-603
%V Ser. 4, 22
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1594
%R 10.24033/asens.1594
%G en
%F ASENS_1989_4_22_4_569_0
Joseph, Anthony. On the characteristic polynomials of orbital varieties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 4, pp. 569-603. doi : 10.24033/asens.1594. http://www.numdam.org/articles/10.24033/asens.1594/

[1] H. H. Andersen, Schubert Varieties and Demazure's Character formula (Invent. Math., Vol. 79, 1985, pp. 611-618). | MR | Zbl

[2] M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley, London, 1969. | MR | Zbl

[3] D. Barbasch and D. Vogan, Primitive Ideals and Orbital Integrals in Complex Classical Groups (Math. Ann., Vol. 259, 1982, pp. 153-199). | MR | Zbl

[4] N. Berline and M. Vergne, Fourier Transforms of Orbits of the Coadjoint Representation. In Representations Theory of Reductive Groups, Ed. P. C. Trombí, Birkhauser, Boston, 1983. | MR | Zbl

[5] A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes des groupes de Lie compacts (Annals of Math., Vol. 57, 1953, pp. 115-207). | MR | Zbl

[6] A. Borel and J.-P. Serre, Le théorème de Riemann-Roch (Bull. Soc. Math. France, T. 86, 1958, pp. 97-136). | Numdam | MR | Zbl

[7] W. Borho, J.-L. Brylinski R. Macpherson, Springer's Weyl Group Representations through Characteristic Classes of Cone Bundles (Math. Ann., Vol. 278, 1987, pp. 273-289). | MR | Zbl

[8] W. Borho, J.-L. Brylinski and R. Macpherson, Equivariant K-Theory Approach to Nilpotent Orbits, preprint I.H.E.S., 1986.

[9] M. Demazure, A Very Simple Proof of Bott's Theorem (Invent. Math., Vol. 33, 1976, pp. 271-272). | MR | Zbl

[10] W. Fulton, Intersection Theory (Ergebnisse der Mathematik, Springer-Verlag, Berlin, 1984). | MR | Zbl

[11] V. Ginsburg, G Modules, Springer's Representations and Bivariant Chern Classes (Adv. in Math., Vol. 61, 1986, pp. 1-48). | MR | Zbl

[12] P. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiley, New York, 1978. | MR | Zbl

[13] R. Hartshorne, Algebraic Geometry, in Graduate Texts in Mathematics, Springer-Verlag, Berlin, 1977. | MR | Zbl

[14] R. Hotta, On Joseph's Construction of Weyl Group Representations (Tohoku Math. J., Vol. 36, 1984, pp. 49-74). | MR | Zbl

[15] R. Hotta and T. A. Springer, A Specialization Theorem for Certain Weyl Group Representations and an Application to the Green Polynomials of Unitary Groups (Invent. Math., Vol. 41, 1977, pp. 113-127). | MR | Zbl

[16] A. Joseph, Dixmier's Problem for Verma and Principal Series Submodules (J. Lond. Math. Soc., Vol. 20, 1979, pp. 193-204). | MR | Zbl

[17] A. Joseph, Kostant's Problem, Goldie Rank and the Gelfand-Kirillov Conjecture (Invent. Math., Vol. 56, 1980, pp. 191-213). | MR | Zbl

[18] A. Joseph, Goldie Rank in the Enveloping Algebra of a Semisimple Lie Algebra II (J. Algebra, Vol. 65, 1980, pp. 284-306). | MR | Zbl

[19] A. Joseph, On the Variety of a Highest Weight Module (J. Algebra, Vol. 88, 1984, pp. 238-279). | MR | Zbl

[20] A. Joseph, A Surjectivity Theorem for Rigid Highest Weight Modules (Invent. Math., Vol. 92, 1988, pp. 567-596). | MR | Zbl

[21] M. Kashiwara and T. Tanisaki, The Characteristic Cycles of Holonomic Systems on a Flag Manifold (Invent. Math., Vol. 77, 1984, pp. 185-198). | MR | Zbl

[22] D. Kazhdan and G. Lusztig, A Topological Approach to Springer's Representations (Adv. in Math., Vol. 38, 1980, pp. 222-228). | MR | Zbl

[23] D. R. King, The Character Polynomial of the Annihilator of an Irreducible Harish-Chandra Module (Amer. J. Math., Vol. 103, 1980, pp. 1195-1240). | MR | Zbl

[24] D. Mumford, Algebraic Geometry I. Complex Projective Varieties, Springer-Verlag, New York, 1986.

[25] W. Rossmann, Invariant Eigendistributions on a Complex Lie Algebra and Homology Classes on the Conormal Variety, I, II, preprint, Ottawa, 1986.

[26] J.-P. Serre, Algèbre locale multiplicités (Lecture Notes in Mathematics, No. 11, Springer-Verlag, New York, 1975). | MR | Zbl

[27] I. R. Shafarevich, Basic Algebraic Geometry, Springer-Verlag, New York, 1977. | MR | Zbl

[28] N. Spaltenstein, On the Fixed Point Set of a Unipotent Element on the Variety of Borel Subgroups Topology, Vol. 16, 1977, pp. 203-204. | MR | Zbl

[29] R. Steinberg, On the Desingularization of the Unipotent Variety (Invent. Math., Vol. 36, 1976, pp. 209-224). | MR | Zbl

[30] T. Tanisaki, Associated Varieties of Highest Weight Modules, circulated notes, 1985.

[31] P. R. Thie, The Lelong Number of a Point of a Complex Analytic Set (Math. Ann., Vol. 172, 1967, pp. 269-312). | MR | Zbl

[32] D. A. Vogan, The Orbit Method and Primitive Ideals for Semisimple Lie Algebras (Canad. Math. Soc. Conference Proceedings, Vol. 5, 1986, pp. 281-316). | MR | Zbl

[33] A. Arabia, Cycles de Schubert et cohomologie équivalente de K/T (Invent. Math., Vol. 85, 1986, pp. 39-52). | MR | Zbl

[34] I. N. Bernstein, I. M. Gelfand and S. I. Gelfand, Schubert Cells and Cohomology of the Spaces G/P (Usp. Mat. Nauk., Vol. 28, 1973, pp. 3-26). | MR | Zbl

[35] R. Bott, Homogeneous Vector Bundles (Ann. of Math., Vol. 66, 1957, pp. 203-248). | MR | Zbl

Cited by Sources: